UM  > 科技學院  > 數學系
A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices
Branquinho, A.1; Chen, Y.2; Filipuk, G.3; Rebocho, M. N.1,4
2018-10
Source PublicationAPPLIED MATHEMATICS AND COMPUTATION
ISSN0096-3003
Volume334Pages:356-366
Abstract

It is proved a characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices that states the equivalence between the Pearson equation for the weight and some systems involving the orthogonal polynomials as well as the functions of the second kind. As a consequence, it is deduced the analogue of the so-called compatibility conditions in the ladder operator scheme. The classical orthogonal polynomials on non-uniform lattices are then recovered under such compatibility conditions, through a closed formula for the recurrence relation coefficients. 

KeywordOrthogonal Polynomials Divided-difference Operator Non-uniform Lattices Askey-wilson Operator Semi-Classical Class
DOI10.1016/j.amc.2018.04.022
URLView the original
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000432790300026
PublisherELSEVIER SCIENCE INC
The Source to ArticleWOS
Fulltext Access
Citation statistics
Cited Times [WOS]:1   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorRebocho, M. N.
Affiliation1.CMUC, Department of Mathematics, University of Coimbra, Apartado 3008, EC Santa Cruz, Coimbra 3001-501, Portugal
2.Faculty of Science and Technology, Department of Mathematics, University of Macau, Av. Padre Tomás Pereira, Taipa, Macau, China
3.Faculty of Mathematics, Informatics and Mechanics, University of Warsaw, Banacha 2, Warsaw 02–097, Poland
4.Departamento de Matemática, Universidade da Beira Interior, Covilhã 6201-001, Portugal
Recommended Citation
GB/T 7714
Branquinho, A.,Chen, Y.,Filipuk, G.,et al. A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices[J]. APPLIED MATHEMATICS AND COMPUTATION,2018,334:356-366.
APA Branquinho, A.,Chen, Y.,Filipuk, G.,&Rebocho, M. N..(2018).A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices.APPLIED MATHEMATICS AND COMPUTATION,334,356-366.
MLA Branquinho, A.,et al."A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices".APPLIED MATHEMATICS AND COMPUTATION 334(2018):356-366.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Branquinho, A.]'s Articles
[Chen, Y.]'s Articles
[Filipuk, G.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Branquinho, A.]'s Articles
[Chen, Y.]'s Articles
[Filipuk, G.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Branquinho, A.]'s Articles
[Chen, Y.]'s Articles
[Filipuk, G.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.